# SDR IPXA2019020838783

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 101,947 hours, 17,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AUPPER DECK LH DOOR BATT PACK DRAINED.R & R UPPER DECK LH DOOR POWER SUPPLY BATT PER AMM 33-51-04-902-001-001. ILLUM TEST, SATIS. (P/N ON/OFF: 9008-3-5AB/S/N ON/OFF: 50531/50648) IPC 33-51-04-21 ITEM 620.
